MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-ALIF PACK

MEDLINE INDUSTRIES, LP MEDLINE; DBD-ALIF PACK
Catalog Number DYNJ69668B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "a #15 surgical blade broke while in use during our alif procedure.The blade was retrieved from disc space (the broke side) and the sterile field as soon as this was noticed.This blade came from our alfi pack." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that "a #15 surgical blade broke while in use during our alif procedure.The blade was retrieved from disc space (the broke side) and the sterile field as soon as this was noticed.This blade came from our alfi pack.".

Brand Name
MEDLINE
Common Device Name
DBD-ALIF PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
1170 s northpoint boulevard
waukegan 60085 6757
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key24533942
Report Number1423395-2026-00039
Device Sequence Number9027006
Product Code LRO
UDI-Device Identifier10195327674960
UDI-Public10195327674960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ69668B
Device Lot Number25LLA515
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown